Florida, 2014Hail in Florida, August 20, 2014
August 20, 2014 · NWS MFL · 1 event in 1 county or zone
A moist and unstable atmosphere caused scattered afternoon thunderstorms across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable atmosphere caused scattered afternoon thunderstorms across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Aug 20, 9:31 AM EST, 5 hours 9 minutes earlier.
Area forecast discussion, Aug 20, 9:31 AM EST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1031 AM EDT WED AUG 20 2014
.UPDATE...
RIDGE OF HIGH PRESSURE STRETCHES ACROSS THE COUNTY WARNING AREA.
PRECIPITABLE WATER VALUES HAVE JUMPED UP TO NEAR NORMAL TODAY WITH
MAGNITUDE OF LOW TO MID LEVEL LAPSE RATES (-6.4 C/KM) AND H5 TEMPS
(-7.5 C) SLIGHTLY ABOVE NORMAL AND SFC BASED CAPE AROUND 4500
J/KG. STORM MOTION VECTOR FOR THE DAY IS FROM THE EAST AT LESS
THAN 3 KNOTS. BASICALLY STORMS WILL BE NEARLY STATIONARY WITH
DEVELOPMENT AND MOVEMENT LIKELY DOMINATED BY OUTFLOW BOUNDARY
INTERACTIONS. LIMITING FACTOR REMAINS UNIMPRESSIVE MID LEVEL LAPSE
RATES. ALL IN ALL, THERMODYNAMIC PROFILE FOR THE DAY INDICATE
POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 MPH, FREQUENT LIGHTNING
STRIKES, AND LOCALLY HEAVY RAINFALL PARTICULARLY WITH INLAND
STORMS. SO WILL AMEND HWO ACCORDINGLY. ENSEMBLE OF HIGH RES MODELS
AND HRRR ALSO INDICATE THAT BEST CHANCES OF THUNDERSTORMS TODAY
REMAIN FOR THE INTERIOR SOUTH WITH HIGH CHANCES SPREADING TOWARDS
THE WEST COAST AND LOWER CHANCES SPREADING AS FAR EAST AS THE
WESTERN SUBURBS OF THE EAST COAST METRO AREAS PARTICULARLY
STARTING AROUND 2 PM AND INTO THE EARLY EVENING.
FORECAST HAS BEEN UPDATED ACCORDINGLY.
&&
.PREV DISCUSSION... /ISSUED 735 AM EDT WED AUG 20 2014/
AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE BULK OF THE
PERIOD AS HIGH PRESSURE REMAINS IN CONTROL. THE LATEST MODEL RUN
SHOWED ISLTD/SCT SHRAS/TSTMS DEVELOPING ALONG THE EAST COAST SEA
BREEZE BOUNDARY AROUND 16-17Z JUST INLAND OF THE EAST COAST TAF
SITES WITH THE LOW-LEVEL FLOW PROJECTED TO BE MORE ORIENTED OUT OF
THE ENE. WILL INCLUDE VCTS FOR THE EAST COAST SITES TO CORRESPOND
WITH THIS TIMING FOR NOW AND UPDATE AS CONDITIONS EVOLVE TODAY.
THIS ACTIVITY SHOULD CONTINUE INLAND THROUGH THE MID-LATE
AFTERNOON AND SETUP ACROSS THE INTERIOR AREAS THROUGH THE EARLY
EVENING HOURS BEFORE DIMINISHING TONIGHT. WINDS WILL BECOME CALM
AND SHIFT TO OFFSHORE ALONG EACH COAST THROUGH THE LATE NIGHT
HOURS. 85/AG
PREV DISCUSSION... /ISSUED 238 AM EDT WED AUG 20 2014/
DISCUSSION...
SOUTH FLORIDA IS UNDER AN AREA OF HIGH PRESSURE LOCATED OVER THE
FLORIDA STRAITS. THE FORECAST CALLS FOR THIS AREA OF HIGH PRESSURE
TO MOVE TO THE NORTHWEST INTO THE SOUTHEASTERN US. THE 00Z AUG 20
SOUNDING SHOWS THAT THE SAHARAN DUST THAT HAS BEEN AFFECTING SOUTH
FLORIDA SINCE THE WEEKEND IS ERODING BETWEEN 600 AND 700 MB (OR 3-4
KM ABOVE THE SURFACE). THIS IS ALSO DEPICTED BY THE LIDAR LOCATED
AT THE UNIVERSITY OF MIAMI. THE LIDAR ALSO SHOWS THAT THE SAHARAN
LAYER IS BEING ERODED FROM BELOW. AS THE HIGH PRESSURE CONTINUES
TO MOVE TO THE NORTHWEST, AN INFLUX OF ATLANTIC AIR ASSOCIATED
WITH A WEAK FRONTAL BOUNDARY OVER THE ATLANTIC (BACK DOOR COLD
FRONT) WILL CONTINUE TO PROVIDE A SOURCE OF CLEANER AIR. THE LOW
LEVEL VISIBILITY WILL CONTINUE TO IMPROVE AS THE WEEK PROGRESSES.
THE CIMMS WATER VAPOR IMAGERY SHOWS INCREASING MOISTURE OVER THE
BAHAMAS MOVING OVER SOUTH FLORIDA FOR WEDNESDAY EVENING BEHIND THE
DRIER AIR THAT HAS BEEN AFFECTING SOUTH FLORIDA SINCE SATURDAY. THE
FORECAST SOUNDINGS ALSO SHOW THIS INCREASE IN PW FOR WEDNESDAY
AFTERNOON. THE PW DECREASE AGAIN ON THURSDAY DUE TO THE
SUBSIDENCE ASSOCIATED WITH THE HIGH PRESSURE MOVING INTO THE SE
US.
THE FLOW OF EASTERLY WINDS WILL FAVOR LOWER POPS FOR THE IMMEDIATE EAST
COAST WITH THE BEST CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS
OVER THE INTERIOR AND WESTERN PORTIONS OF THE COASTAL COUNTIES.
THE WEEKEND SEEMS TO BE THE DRIEST PERIOD WITH DRIER AIR FROM THE
ATLANTIC AFFECTING SOUTH FLORIDA. CONDITIONS ARE FORECAST TO
CHANGE FOR MONDAY AND TUESDAY AS MOISTURE ASSOCIATED WITH THE
TROPICAL WAVES OVER THE CENTRAL ATLANTIC IS EXPECTED TO AFFECT
SOUTH FLORIDA. AT THE PRESENT TIME IT IS NOT POSSIBLE TO PREDICT IF
A TROPICAL SYSTEM COULD AFFECT SOUTH FLORIDA NEXT WEEK, BUT AT
LEAST WE CAN BE SOMEWHAT CONFIDENT THAT AN INCREASE IN MOISTURE
AND LOW LEVEL FLOW FROM THE SE IS FORECAST FOR THE BEGINNING OF
NEXT WEEK ASSOCIATED WITH THESE WAVES. THE CURRENT FORECAST FROM
THE NATIONAL HURRICANE CENTER INCLUDES A MEDIUM CHANCE FOR
DEVELOPMENT FOR THE NEXT FIVE DAYS.
MARINE... WINDS ARE FORECAST TO REMAIN SOUTHEASTERLY TO EASTERLY
ACROSS THE ATLANTIC WATERS AROUND OR BELOW 10 KNOTS AND PERSISTING
THROUGH WEDNESDAY. AS A RESULT, SEAS ARE FORECAST TO BE 2 FEET OR
LESS THROUGH THIS TIME FRAME. SURFACE WINDS ARE THEN FORECAST TO
INCREASE SLIGHTLY FOR THE LATTER HALF OF THE WEEK WHILE REMAINING
GENERALLY EASTERLY AS HIGH PRESSURE BUILDS NORTH OF THE REGION.
PREV DISCUSSION... /ISSUED 126 AM EDT WED AUG 20 2014/
AVIATION...
WINDS WILL REMAIN EASTERLY FOR THE EAST COAST TERMINALS WHICH WILL
FAVOR THE BEST CHANCE FOR THUNDERSTORMS IN THE INTERIOR. AT THE
PRESENT TIME WE ARE NOT INCLUDING VCTS FOR THE EAST COAST
TERMINALS SINCE THE CONVECTION IS FORECAST TO DEVELOP WEST OF THE
EAST COAST TERMINALS. HOWEVER, INCLUDED VCSH FOR ALL TERMINALS
AFTER 15Z EXCEPT PBI. APF HAS THE GREATEST CHANCE OF PRECIPITATION,
AS THE EASTERLY FLOW FAVORS THUNDERSTORM DEVELOPMENT OVER THE
INTERIOR, AND SOMETIMES IT COULD AFFECT THE NAPLES AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 92 78 91 78 / 30 10 30 10
FORT LAUDERDALE 92 81 91 80 / 20 10 30 10
MIAMI 91 80 91 80 / 30 10 30 10
NAPLES 91 78 92 78 / 50 10 50 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
SHORT TERM...52/PS
LONG TERM....52/PS
Hazardous weather outlook, Aug 20, 10:00 AM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EDT WED AUG 20 2014
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1100 AM EDT WED AUG 20 2014
...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ESPECIALLY INTERIOR...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
FORECAST MAINLY ACROSS THE INTERIOR AND IN PARTICULAR ACROSS AREAS
SOUTH OF LAKE OKEECHOBEE. THE MAIN THREATS WILL BE FREQUENT
LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.
WIND: LOCALIZED GUSTY WINDS OF 40-50 MPH WILL BE POSSIBLE IN THE
STRONGEST THUNDERSTORMS ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA
AND THE SOUTHWEST FLORIDA COAST INCLUDING THE ADJACENT WATERS.
FLOODING: STORMS MOVEMENT IS EXPECTED TO BE NEARLY STATIONARY TODAY
WITH PROPAGATION AND/OR MOVEMENT DRIVEN MOSTLY BY OUTFLOW BOUNDARY
INTERACTIONS. THIS MEANS THERE IS A POTENTIAL FOR LOCALLY HEAVY
RAINFALL THAT COULD RESULT IN MINOR STREET FLOODING PARTICULARLY
ACROSS THE INTERIOR AND SOUTHWEST FLORIDA COAST.
TEMPERATURES: MAXIMUM HEAT INDEX VALUES WILL BE NEAR 100 DEGREES
ACROSS THE METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON...WITH
VALUES AROUND 105 DEGREES POSSIBLE IN THE WESTERN INTERIOR.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CHANCES OF THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE
REMAINDER OF THE WEEK WITH LESS ACTIVITY FOR THE WEEKEND.
THERE COULD BE A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC
WATERS FOR THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 20, 1:09 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT WED AUG 20 2014
FLZ066-201845-
HENDRY FL-
209 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY ...
* UNTIL 245 PM EDT
* AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MONTURA. THIS STORM WAS NEARLY STATIONARY.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
MONTURA AND DEVILS GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
&&
LAT...LON 2675 8106 2657 8104 2649 8125 2673 8128
TIME...MOT...LOC 1808Z 079DEG 4KT 2666 8114
MOLLEDA
Special weather statement, Aug 20, 1:14 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
214 PM EDT WED AUG 20 2014
FLZ073-173-174-201845-
INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
COASTAL MIAMI DADE COUNTY FL-
214 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND SOUTHERN MIAMI DADE
COUNTY...
* UNTIL 245 PM EDT
* AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHMOND WEST...OR NEAR THE REDLAND...MOVING SOUTHWEST AT 10
MPH. THIS THUNDERSTORM WILL AFFECT AREAS FROM WEST KENDALL AND
COUNTRY WALK TO THE HOMESTEAD AREA.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
HOMESTEAD...THE REDLAND...FLORIDA CITY...RICHMOND WEST...LEISURE
CITY...NARANJA...COUNTRY WALK...GOULDS...INTERSECTION KROME AND
KENDALL DRIVE...THE HAMMOCKS...PRINCETON...INLIKITA...SOUTH MIAMI
HEIGHTS AND THREE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2571 8050 2559 8037 2544 8047 2556 8061
TIME...MOT...LOC 1812Z 040DEG 8KT 2560 8047
MOLLEDA
Special weather statement, Aug 20, 1:49 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT WED AUG 20 2014
FLZ073-075-174-201915-
INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
MAINLAND MONROE FL-
249 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR FAR SOUTHERN INLAND MIAMI-DADE
COUNTY AND EAST CENTRAL MAINLAND MONROE...
* UNTIL 315 PM EDT
* AT 249 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER THE FAR SOUTHERN EVERGLADES NEAR MAHOGANY HAMMOCK...OR 16
MILES NORTHEAST OF FLAMINGO...MOVING SOUTHWEST AT 10 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
MAHOGANY HAMMOCK AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2517 8078 2515 8080 2518 8080 2516 8083
2520 8088 2530 8095 2530 8097 2544 8077
2532 8063 2520 8072 2521 8074 2518 8073
2518 8076 2517 8074 2516 8077 2514 8078
TIME...MOT...LOC 1849Z 043DEG 9KT 2533 8076
MOLLEDASpecial weather statement, Aug 20, 1:54 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT WED AUG 20 2014
FLZ067-068-201945-
METRO PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
254 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INTERIOR PALM BEACH
COUNTY...
* UNTIL 345 PM EDT
* AT 253 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORTH COUNTY AIRPORT...OR 13 MILES WEST OF
PALM BEACH GARDENS...MOVING SOUTHEAST AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
PALM BEACH GARDENS...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI
PARK...THE ACREAGE...LOXAHATCHEE GROVES AND CALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2667 8033 2686 8055 2696 8039 2696 8025
2688 8017
TIME...MOT...LOC 1853Z 325DEG 12KT 2690 8030
MOLLEDAHail, Palm Beach
- When
- August 20, 2:40 PM EST to 2:45 PM EST
- Where
- Palm Beach County, 4.49 mi NNW of Wellington
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 26.731, -80.275
SKYWARN (TM) spotters reported hail up to penny size in the Acreage and Royal Palm Beach areas.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Missouri, August 20, 20141 death · 1 event
- Flash Flooding and Flooding in Ohio, August 20, 2014$1.1 million · 9 events
- Flooding and Hail in Tennessee, August 20, 2014$212,000 · 1 in hail · 35 events
- Flash Flood and Hail in Georgia, August 20 to 21, 2014$91,000 · 60 kt wind · 45 events
- Hail and Damaging Winds in Tennessee, August 20, 2014$206,000 · 1.75 in hail · 25 events
- Hail and Damaging Winds in Nebraska, August 20 to 21, 2014$175,000 · 1 in hail · 4 events
- Flash Flood and Flood in West Virginia, August 20, 2014$165,000 · 2 events
- Hail and Damaging Winds in South Carolina, August 20, 2014$100,000 · 1 in hail · 5 events
- Hail and Damaging Winds in North Carolina, August 20, 2014$60,000 · 1 in hail · 10 events
- Flash Flooding and Hail in Kentucky, August 20, 2014$22,000 · 1 in hail · 25 events
- Hail and Lightning Strike in Iowa, August 20, 2014$58,000 · 1.75 in hail · 4 events
- Flash Flood and Damaging Winds in Illinois, August 20 to 21, 2014$58,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 538388.